Analysis of a queuing model for slotted ring networks

Bart Van Arem*, Erik A. Van Doorn

*Corresponding author for this work

Research output: Contribution to journalArticleScientificpeer-review

5 Citations (Scopus)


We study a multi-server multi-queue system which is intended to model a local area network with slotted ring protocol. Two special cases of the model are analysed and the results are used to motivate an approach to approximate mean queue lengths in the general model.

Original languageEnglish
Pages (from-to)309-314
Number of pages6
JournalComputer Networks and ISDN Systems
Issue number1-5
Publication statusPublished - 1990
Externally publishedYes


  • approximations
  • local area network
  • Multi-server multi-queue system
  • queue length
  • slotted ring network


Dive into the research topics of 'Analysis of a queuing model for slotted ring networks'. Together they form a unique fingerprint.

Cite this